# SDR RAIA990743

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7126 - ON TAXI OUT, NR 2 INVERTER FAULTED.  MAINTENANCE REPLACED NR 2 INVERER.  (X)
